Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 510691, 7 pages
http://dx.doi.org/10.1155/2013/510691
Research Article

A Common Fixed Point Theorem in Metric Space under General Contractive Condition

1R.H. Government Postgraduate College, Udham Singh Nagar, Kashipur, Uttarakhand 244713, India
2Near Nehru Training Centre, H. No. 274, Nai Basti B-14, Bijnor, Uttar Pradesh 246701, India
3Faculty of Mathematics, University of Belgrade, Studentski trg 16, 11000 Beograd, Serbia
4Department of Mathematics, Jazan University, Saudi Arabia

Received 30 April 2013; Revised 12 July 2013; Accepted 4 August 2013

Academic Editor: E. Karapinar

Copyright © 2013 Sunny Chauhan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, no. 1, pp. 133–181, 1922. View at Google Scholar
  2. L. B. Ćirić, “On a family of contractive maps and fixed points,” Publications de l'Institut Mathématique, vol. 17, no. 31, pp. 45–51, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Lj. B. \'Cirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. E. Rhoades, “A comparison of various definitions of contractive mappings,” Transactions of the American Mathematical Society, vol. 226, pp. 257–290, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Publications de l'Institut Mathématique, vol. 32, no. 46, pp. 149–153, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. Jungck and B. E. Rhoades, “Fixed points for set valued functions without continuity,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 3, pp. 227–238, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. P. Pant, “Noncompatible mappings and common fixed points,” Soochow Journal of Mathematics, vol. 26, no. 1, pp. 29–35, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. P. Murthy, “Important tools and possible applications of metric fixed point theory,” Nonlinear Analysis, vol. 47, no. 5, pp. 3479–3490, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. L. Singh and A. Tomar, “Weaker forms of commuting maps and existence of fixed points,” Journal of the Korean Society of Mathematical Education B, vol. 10, no. 3, pp. 145–161, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. A. Al-Thagafi and N. Shahzad, “Generalized I-nonexpansive selfmaps and invariant approximations,” Acta Mathematica Sinica, vol. 24, no. 5, pp. 867–876, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. Jungck and B. E. Rhoades, “Fixed point theorems for occasionally weakly compatible mappings,” Fixed Point Theory, vol. 7, no. 2, pp. 287–296, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Đorić, Z. Kadelburg, and S. Radenović, “A note on occasionally weakly compatible mappings and common fixed points,” Fixed Point Theory, vol. 13, no. 2, pp. 475–479, 2012. View at Google Scholar · View at MathSciNet
  15. M. A. Alghamdi, S. Radenović, and N. Shahzad, “On some generalizations of commuting mappings,” Abstract and Applied Analysis, vol. 2012, Article ID 952052, 6 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. R. K. Bisht and R. P. Pant, “A critical remark on “Fixed point theorems for occasionally weakly compatible mappings”,” Journal of the Egyptian Mathematical Society, 2013. View at Publisher · View at Google Scholar
  17. R. K. Bisht and N. Shahzad, “Faintly compatible mappings and common fixed points,” Fixed Point Theory and Applications, vol. 2013, article 156, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. H. Bouhadjera and C. Godet-Thobie, “Common fixed point theorems for pairs of subcompatible maps,” old version, 2009, http://arxiv.org/abs/0906.3159.
  19. M. Imdad, J. Ali, and M. Tanveer, “Remarks on some recent metrical common fixed point theorems,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1165–1169, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. Chauhan, H. Aydi, W. Shatanawi, and C. Vetro, “Some integral type fixed point theorems and an application to system of functional equations,” Vietnam Journal of Mathematics. In press. View at Publisher · View at Google Scholar
  21. M. A. Ahmed, “Common fixed point theorems for weakly compatible mappings,” The Rocky Mountain Journal of Mathematics, vol. 33, no. 4, pp. 1189–1203, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Akkouchi, “Common fixed points for three mappings using G-functions and the property (E.A),” Acta Universitatis Apulensis, no. 23, pp. 223–231, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Akkouchi, “A common fixed point theorem for four maps using a Lipschitz type condition,” Mathematical Journal of the Ovidius University of Constantza, vol. 19, no. 3, pp. 17–26, 2011. View at Google Scholar · View at MathSciNet
  24. H. Aydi and E. Karapinar, “A Meir-Keeler common type fixed point theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 26, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  25. I. Beg and M. Abbas, “Coincidence and common fixed points of noncompatiblemaps,” Journal of Applied Mathematics & Informatics, vol. 29, no. 3-4, pp. 743–752, 2011. View at Google Scholar · View at MathSciNet
  26. R. Chugh and S. Kumar, “Common fixed points for weakly compatible maps,” Proceedings of the Indian Academy of Sciences, vol. 111, no. 2, pp. 241–247, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. H. S. Ding, Z. Kadelburg, E. Karapınar, and S. Radenović, “Common fixed points of weak contractions in cone metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 793862, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. Imdad and S. Chauhan, “Employing common limit range property to prove unified metrical common fixed point theorems,” International Journal of Analysis, vol. 2013, Article ID 763261, 10 pages, 2013. View at Publisher · View at Google Scholar
  29. M. Imdad, S. Chauhan, and Z. Kadelburg, “Fixed point theorems for mappings with common limit range property satisfying generalized (ψ,ϕ)-weak contractive conditions,” Mathematical Sciences, vol. 7, article 16, 2013. View at Publisher · View at Google Scholar
  30. E. Karapinar, N. Shobkolaei, S. Sedghi, and S. M. Vaezpour, “A common fixed point theorem for cyclic operators on partial metric spaces,” Filomat, vol. 26, no. 2, pp. 407–414, 2012. View at Publisher · View at Google Scholar
  31. H. K. Pathak, R. Rodríguez-López, and R. K. Verma, “A common fixed point theorem using implicit relation and property (E.A) in metric spaces,” Filomat, vol. 21, no. 2, pp. 211–234, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. S. Sedghi and N. Shobe, “Common fixed point theorems for four mappings in complete metric spaces,” Bulletin of the Iranian Mathematical Society, vol. 33, no. 2, pp. 37–47, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. J. X. Fang and Y. Gao, “Common fixed point theorems under strict contractive conditions in Menger spaces,” Nonlinear Analysis, vol. 70, no. 1, pp. 184–193, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. R. P. Pant, “Common fixed points of Lipschitz type mapping pairs,” Journal of Mathematical Analysis and Applications, vol. 240, no. 1, pp. 280–283, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. R. P. Pant and R. K. Bisht, “Common fixed point theorems under a new continuity condition,” Annali dell'Universitá di Ferrara VII, vol. 58, no. 1, pp. 127–141, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  36. F. Rouzkard, M. Imdad, and H. K. Nashine, “New common fixed point theorems and invariant approximation in convex metric spaces,” Bulletin of the Belgian Mathematical Society, vol. 19, no. 2, pp. 311–328, 2012. View at Google Scholar · View at MathSciNet